# SDR 2006FA0000651

- Difficulty date: June 28, 2006
- Submitted: July 6, 2006
- Operation: General aviation
- Engine: Pwa JT15D1A
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Part number: 3028601
- Condition: Separated
- Location: Engine
- Part time: 2,818 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST LEASE INSPECTION, FOUND 1 HIGH TURBINE BLADE SEPARATED AT MID SPAN.  APPARENTLY NO OPERATIONAL PROBLEMS.  MFG HAS PRODUCED REPLACEMENT BLADES UNDER SPARE PARTS BULLETIN 75.  (K)
